University Links: Home Page | Site Map
Covenant University Repository

Items where Author is "Akewe, H"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Akewe, H and Okeke, Godwin Amechi (2015) Convergence and stability theorems for the Picard-Mann hybrid iterative scheme for a general class of contractive-like operators. Fixed Point Theory and Applications.

Okeke, G.A. and Olaleru, J.O. and Akewe, H (2013) Convergence Theorems on Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense. International Journal of Mathematical Analysis, 7 (40). pp. 1991-2003.

Okeke, G.A. and Olaleru, J.O. and Akewe, H (2013) Existence of Fixed Points of Asymptotically Generalized Φ-Hemicontractive Mappings in the Intermediate Sense. Applied Mathematical Sciences, 7 (98). pp. 4891-4898.

Okeke, G.A. and Akewe, H (2013) FIXED POINT THEOREMS FOR NONLINEAR EQUATIONS IN BANACH SPACES. Advances in Fixed Point Theory, 3 (1). pp. 195-212.

Olaleru, J.O. and Okeke, G.A. and Akewe, H (2012) COUPLED FIXED POINT THEOREMS OF INTEGRAL TYPE MAPPINGS IN CONE METRIC SPACES. Kragujevac Journal of Mathematics, 36 (2). pp. 215-224.

Olaleru, J.O. and Okeke, G.A. and Akewe, H (2012) Coupled Fixed Point Theorems for Generalized φ-mappings satisfying Contractive Condition of Integral Type on Cone Metric Spaces. International Journal of Mathematical Modelling & Computations, 02 (02). pp. 87-98.

This list was generated on Sat Jul 22 12:55:07 2017 WAT.